# SDR SIMA20250605001

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 22,402 hours, 14,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT NOT TURNING ON OR CHARGING RAR AFT FA EMERGENCY FLASHLIGHT BATTERY PER AMM 33-51-01.OPS CK GOOD
